# SDR ASAA2018073025560

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,134 hours, 12,548 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU OVERSPEED LIGHT ILLUMINATED, APU RUNNING FOR AT LEAST 4 MINUTES. GROUNDED - YES. PERFORMED APU BITE CHECK REF FIM TASK 49-60-00-810-801 FOUND OVERSPEED FAULT TO BE AN INTERMITTENT FAULT. APU GROUND VERIFICATION CHECKS NORMAL.
